# SDR DHLA20087521022B

- Difficulty date: October 22, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD T/E FLAP ASSY MID FLAP T/E HAS AREA OF DELAMINATION AT OUTER T/E.  337 FILED AND MP9 FILED NR 26945.  ALL REPAIR WORK COMPLIED WITH IAW BOEING SRM 51-40-20 PARA 7, 8, 10, 14, 20, 22.  REMOVED DAMAGED AREA APPROX 4 INCH BY 4 INCH AND FABRICATED FILLER AND DOUBLER 4 1/4 INCH BY 6 1/4 INCH.  PO NR 9007617 MATERIAL 2024 T3 .016".  FILLER AND DOUBLER HOT BONDED TO T/E.  AREA PRIMED, PAINTED AND SEALED.
